# SDR SWAA2018040420974

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 47,330 hours, 27,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT LIGHT LENS LOOSE.  SECURED THE LENS IAW SIP.
